Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 15, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 24, 2010, 5:48 PM CDT for Hickman County, Maury County, Perry County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2010, 5:48 PM CDT (22:48 UTC)
- Expired
- Apr 24, 2010, 6:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Maury County, TN, Perry County, TN
The radar
The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
670
WFUS54 KOHX 242248
TOROHX
TNC081-119-135-242315-
/O.NEW.KOHX.TO.W.0015.100424T2248Z-100424T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
548 PM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN PERRY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 615 PM CDT
* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF
CENTERVILLE...OR 10 MILES NORTHEAST OF LINDEN...MOVING EAST AT 40
MPH.
* THE TORNADO WILL BE NEAR...
CENTERVILLE BY 610 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3579 8783 3598 8732 3597 8730 3597 8726
3578 8717 3562 8775
TIME...MOT...LOC 2248Z 249DEG 36KT 3574 8769
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:45 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 24, 3:45 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 345 PM CDT SAT APR 24 2010 .DISCUSSION... LATEST ANALYSIS SHOWING DOUBLE-BARREL TYPE SFC LOW OVER MO/AR/OK/KS VICINITY WITH ASSOCIATED WARM FRONT EXTENDING JUST SOUTH OF THE CWA. WIND STRUCTURE REMAINS VERY FAVORABLE BUT MASS OF PCPN AND LOW CLOUDS KEEPING SFC BASED INSTABILITY ON LOWER SIDE. BREAKS IN CLOUDS/WARMING BACK DOWN TO THE SOUTHWEST EXPECTED TO LIFT OVER THE REGION A LITTLE LATER BEHIND WARM FRONT...MAKING CONDITIONS LITTLE MORE FAVORABLE FOR SVR/ISO TOR DEVELOPMENT INTO THE EVENING. THESE CONDITIONS LIKELY TO WORK EAST OF THE AREA 02-05Z SUN...REDUCING SVR WX THREAT TOWARD MIDNIGHT. BY 12Z SUN...SFC LOW EXPECTED TO BE IN MIDWEST...WITH SFC/LL LEADING ACTIVE BOUNDARIES WELL EAST. HOWEVER...LATER IN THE DAY WEAK SECONDARY SFC/LL BOUNDARY PASSES WHICH MAY SET OF A FEW SHWRS/STORMS...ESPECIALLY NORTH. COMBINATION OF WEAK SFC/LL BOUNDARIES AND PASSING UL AXES FROM SFC/UL LOWS MOVING ACROSS THE OH VALLEY MAY BRING ADDITIONAL SHOWERS TO THE AREA SUNDAY NIGHT THRU TUESDAY AS WELL. EARLY WEDNESDAY...SFC/LL HIGH AND UL RIDGE MOVES IN AND HOLDS POSITION INTO LATER THURSDAY...RETURNING DRY WX TO THE AREA THRU THAT PERIOD. NEXT STORM SYSTEM LOOKS TO AFFECT THE CWA ON FRIDAY THROUGH SATURDAY AS SERIES OF SFC/LL BOUNDARIES APPROACH AND/OR PASS...AHEAD OF UL TROUGH. ISOLATED SHWRS/STORMS EXPECTED FRIDAY/FRIDAY NIGHT...WITH PCPN BECOMING MORE NUMEROUS SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 59 77 53 64 / 50 40 40 20 CLARKSVILLE 57 72 51 62 / 50 40 40 20 CROSSVILLE 59 71 52 60 / 80 30 30 40 COLUMBIA 59 78 53 66 / 50 40 30 20 LAWRENCEBURG 59 77 53 68 / 50 30 30 20 WAVERLY 58 75 52 64 / 50 40 40 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Apr 24, 12:12 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1212 PM CDT SAT APR 24 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-251715- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1212 PM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS...INCLUDING ISOLATED TORNADOES...THIS AFTERNOON AND EVENING. ADDITIONALLY...STORMS WILL PRODUCE LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Apr 24, 5:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
512 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
&&
JWRIGHTLocal storm report, Apr 24, 5:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
&&
JWRIGHTLocal storm report, Apr 24, 5:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
529 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
&&
JWRIGHTLocal storm report, Apr 24, 5:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
&&
JWRIGHTLocal storm report, Apr 24, 5:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0502 PM TORNADO 15 SW WAVERLY 35.94N 87.98W
04/24/2010 HUMPHREYS TN LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
ACROSS THIS AREA ALSO.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
&&
JWRIGHTLocal storm report, Apr 24, 5:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
546 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST SE DICKSON 36.08N 87.38W
04/24/2010 E65.00 MPH DICKSON TN AMATEUR RADIO
TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
I-40 AND HWY 46.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:41 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 49 min |
| Apr 24, 10:30 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 60 min |
| Apr 24, 12:52 PM CDT | Areal Flood Advisory | OHX | Davidson, Maury, Williamson | 3 hr |
| Apr 24, 1:20 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Apr 24, 3:30 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 60 min |
| Apr 24, 4:22 PM CDT | Tornado Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery | 38 min |
| Apr 24, 4:25 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Robertson, Stewart | 50 min |
| Apr 24, 4:28 PM CDT | Tornado Warning | OHX | Benton, Dickson, Hickman, Humphreys, Perry | 32 min |
| Apr 24, 4:54 PM CDT | Tornado Warning | OHX | Benton, Dickson, Hickman, Humphreys, Perry | 36 min |
| Apr 24, 4:56 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 34 min |
| Apr 24, 5:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 27 min |
| Apr 24, 5:25 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more | 35 min |
| Apr 24, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Williamson | 23 min |
| Apr 24, 6:34 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson | 26 min |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.